# SDR NSVA20070109

- Difficulty date: April 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 33,609 hours, 39,378 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Sensor
- Part number: 980871103P0620
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTOCOARSEN LIGHT ILLUMINATED ON FINAL AT 40 PERCENT TQ.  REMOVED AND REPLACED P3 SENSOR ON THE RT ENG PART OFF PN 98087-1103P-0620 SN 0620 PART ON PN 1103P0620 DN 2052 DONE IAW 61-22-10-02.  OPS CHECK GOOD 61-22-00-05-2.
